I've had a period for almost 10 days now. Dark brown blood won't stop. It's light but frustrating. Had Depo-Provera shot over three months ago what's happening?

Irregular bleeding. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit.

Related Questions

I've been on Depo-Provera for a year now my period stop about 2 months when I first getting on the shot and about a month ago had cramps now brown blood?

common. This is very normal after being on the depo for a while. Most women will experience some slightly irregular spotting or bleeding. However it doesn't mean that it's not working. Read more...
Unpredictable. The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous. Read more...

I was on the Depo-Provera shot had a period from December 29th to January 7th and now I'm 23 days late and a little worried I do have brown blood. What is it?

Periods after Depo. It can take 1.5 yrs after Depo before your periods are regular again. From my calculations, you should be only 15 days late now if you normally have a period every 28 days. This certainly could be the start of your period. Read more...

Hi, I was on Depo-Provera my last shot was feb2012. I haven't got my period 4 a year, brown blood for 3days now. A week after unprotected. Could I be pregnant?

UPT. Take a pregnancy test in another week. And whether you are pregnant or not, see a gynecologist as 8 months without a period is a long time, even after depot. Read more...
Possibly. Yes it is possible. Please see your doctor, get a preg test and see her/him for your lack of periods. You could have something going on that needs treatment. Read more...

Period started early blood is dark red almost brown not a stedy flow. Been try to conceive for a year now? I had been on Depo-Provera for a year before trying

See doctor. If you've been trying unsuccessfully for year to get pregnant and haven't, it's time to see a doctor and get a fertility work up. The depot Provera (medroxyprogesterone) prolongs infertility for up to 6 months.... But by a year, it's no longer having an effect on your fertility. 33% of time infertility due to male, so make sure your man is ready to get sperm analysis too. 33% it's female, and 33% it's unexplained. Read more...

Been on depo, period stopped completely after I got the first shot. Its been 1 yr on Depo-Provera & no period. Now brown/red blood and cramps out the blue?

Can happen. Depo-provera is a long-acting hormone that slows then stops the growth of the lining of the uterus (which gets shead when you have your menses). After a while, the lining of the uterus can get so thin that small blood vessels are exposed, causing irregular spotty bleeding. If heavy or lasting more than a week, see a gynecologist. Read more...

I have been on my period for over a month now, some days heavy some light but it is so frustrating. I have been on the Depo-Provera shot almost two years now?

Depo side effects. unfortunately, this is not an uncommon side effect of the depo- progesterone injections. Certainly speak to your GYN and advise re: bleeding, since this could possibly be due to other causes; however, side effect of the injections seems to be most common. Read more...